# SDR QMLA2012062312105

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N133LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3983
- Aircraft time: 2,360 hours, 7,504 cycles
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 350A1300410101
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 2,360 hours, 7,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN HORIZONTAL STABILIZER WITH OVERALL LENTH OF 1.49".  THIS CRACK IS ON THE UPPER LT SIDE OF THE STABILIZER.  IT BEGINS AT A MEASUREMENT OF 10.3125" AFT OF THE LT STABILIZER ATTACHMENT PIN AND CONTINUES AT AN APPROX 45 DEGREE ANGLE OF THE GENERAL ORIENTATION OF THE STABILIZER.
